# SDR 2000ZZZX177

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N207PC
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605008
- System (JASC): 3520 · Passenger Oxygen System
- Part: Fitting
- Part number: 83357802
- Condition: Loose
- Location: Bs 358
- Part time: 573 hours
- Component: Scott
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION TO FUNCTIONALLY CHECK THE PASSENGER OXYGEN MASKS, NOTICED OXYGEN WAS FLOWING BEFORE ANY OF THE PINTLE PINS WERE REMOVED.  IT WAS DISCOVERED THE FITTING ON THE AFT OXYGEN DROP-OUT BOX ASSY WAS NOT EVEN FINGER TIGHT.  THE SEALING O-RING WAS VISIBLE AND THE FITTING LEAKING OXYGEN.  CABIN CEILING REMOVED TO GAIN ACCESS TO FITTING. FITTING WAS TIGHTENED AND LEAK STOPPED.  THE MAGNITUDE OF THE LEAK WOULD HAVE SERIOUSLY SHORTENED THE OPERATIONAL TIME OF THE SYSTEM HAD IT BEEN DEPLOYED.
